# SDR REXA2021111600946

- Difficulty date: October 21, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: CC670314127
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR BOTTOM SEAL STRIKER HAS CORROSION AROUND SCREW HOLES. - REMOVED & REPLACED STRIKER SEAL IAW CRJ SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-42-06-001-001-A01 AND 53-21-23-001-002-A01.
